Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Quick answer please!

i am taking my 4 mo old sons temp right now in the armpit. it reads 100.2 i was told once you r post to add 1 degree is this true and at 101 should i take him to the dr or just give some Tylenol . he just had is shots today, kinda figure thats why

Answer Question
 
alyssa1989

Asked by alyssa1989 at 8:45 PM on Apr. 21, 2011 in Babies (0-12 months)

Level 4 (53 Credits)
Answers (8)
  • do it rectally. that will be correct
    butterflyblue19

    Answer by butterflyblue19 at 8:46 PM on Apr. 21, 2011

  • If he had shots I would give him some.
    mommy_of_two388

    Answer by mommy_of_two388 at 8:48 PM on Apr. 21, 2011

  • Add a degree is generally practiced though some people are leaning away from that.... At my house you only get Tylenol for a fever reading under the arm of 102.5. or in pain. since he has vaccines today I would give a dose of Tylenol because he is probably sore as well. It is a very common vaccine reaction but I would mention it next time he goes in for them so they can give a dose of tylenol before hand.
    But_Mommie

    Answer by But_Mommie at 8:49 PM on Apr. 21, 2011

  • I would give him tylenol considering he had a shot to day.
    QandA

    Answer by QandA at 8:51 PM on Apr. 21, 2011

  • you should learn to take it rectal ask a friend to take it for you if they know how this way it is the correct temp

    yes tylenol after shots is a good idea
    MELRN

    Answer by MELRN at 9:09 PM on Apr. 21, 2011

  • A normal fever like that, I would not give Tylenol, but maybe because of the shot-related fever (that IS a typical side-effect) I would consider it.

    boomamma

    Answer by boomamma at 10:46 PM on Apr. 21, 2011

  • thanks everyone. looks like i my husband got ibuprofen in stead, so i couldnt give it to him. just gave him love and a bottle now hes fine :)
    alyssa1989

    Comment by alyssa1989 (original poster) at 10:49 PM on Apr. 21, 2011

  • Yes you can give him tylenol its from his shots.
    christinahenry

    Answer by christinahenry at 12:28 AM on Apr. 22, 2011

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Babies (0-12 months)
I feel like a bad mommy!

Next question overall (Crazy for Credits)
T10